# SDR UIEA2016063000539

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 88,495 hours, 16,815 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: 11526821
- Part serial: 115268200746
- Condition: Failed
- Location: Elt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAIL OPS TEST.  REMOVED AND REPLACED THE ELT AND PERFORMED OPS CHECK OK IAW AMM 23-24-01.
